ABC12 Michigan reported last week that an entire school district had to close down for a day because of adverse COVID-19 booster reactions. Saginaw Township Community Schools were left totally inundated with few teachers available to work. The official headline uses “staff shortage” to explain the school district’s one-day closure, but the local station’s newscasters clarify that widespread adverse reactions to COVID-19 boosters actually led to the shortage.
A massive proportion of the school’s staff had an adverse reaction that left them unable to work, and an ongoing substitute teacher shortage made things even trickier for the district. Watch ABC12’s report:
This excerpt from ABC12’s website explains the reactions in detail:
SAGINAW TOWNSHIP, Mich. (WJRT) – The COVID-19 pandemic is weighing heavy on many mid Michigan school districts …
At first, the blame might be leaning towards COVID-19, but a district spokesperson told ABC12 News that a large number of staff members had negative reactions to the COVID-19 booster that they received over the weekend.
According to the CDC, some of the most common side effects of the Pfizer and Moderna COVID-19 booster shot are pain at the injection site, fatigue, muscle pain, headache and fever also, the chills and nausea.
For the Johnson & Johnson booster, the CDC said that fever, fatigue and headache were some of the more common symptoms.
Recent data from the CDC shows that among 12,500 people who received a third dose of the COVID-19 vaccine, 79%t reported those local reactions, such as pain and itching at injection site, while 74% reported the systemic reactions like muscle pain and fatigue.
The district also said that what complicates the situation even more is the substitute teacher shortage, which is why the district had to completely shut down.
- The Hard Truth About Newsmax’s Vaccine Mandate
- The “Cyber Pandemic:” Are Global Elites Planning Pandemic Phase II?
- Judge GRILLS Prosecutor as Emotional, Brave Kyle Rittenhouse Defends Himself in Court (GRAPHIC)